# SDR ABXA9500352

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99579061
- Condition: Misdrilled
- Location: Fs 427
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND HOLES DRILLED IN WEB  AROUND LIGHTENING HOLE AT APPROXIMATELY STA 427, LONGERON 25R JUST ABOVE DOOR LOCKING CAM.  REPAIRED IAW ABX REA D953-11484-MR.
